American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45L10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Wolfgang Dahmen and Reinhold Schneider. Composite wavelet bases for operator equations. Math. Comp. 68 (1999) 1533-1567. MR 1648379.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Stig Larsson, Vidar Thomée and Lars B. Wahlbin. Numerical solution of parabolic integro-differential equations by the discontinuous Galerkin method. Math. Comp. 67 (1998) 45-71. MR 1432129.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] J.-P. Kauthen and H. Brunner. Continuous collocation approximations to solutions of first kind Volterra equations. Math. Comp. 66 (1997) 1441-1459. MR 1434941.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Carsten Carstensen. An a posteriori error estimate for a first-kind integral equation. Math. Comp. 66 (1997) 139-155. MR 1372001.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Yuesheng Xu and Yunhe Zhao. An extrapolation method for a class of boundary integral equations. Math. Comp. 65 (1996) 587-610. MR 1333328.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Carsten Carstensen. Efficiency of a posteriori BEM--error estimates for first-kind integral equations on quasi--uniform meshes. Math. Comp. 65 (1996) 69-84. MR 1320892.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Hermann Brunner. Iterated collocation methods for Volterra integral equations with delay arguments . Math. Comp. 62 (1994) 581-599. MR 1213835.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Hideaki Kaneko and Yuesheng Xu. Gauss-type quadratures for weakly singular integrals and their application to Fredholm integral equations of the second kind . Math. Comp. 62 (1994) 739-753. MR 1218345.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Stefan Heinrich and Peter Mathé. The Monte Carlo complexity of Fredholm integral equations . Math. Comp. 60 (1993) 257-278. MR 1153164.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] M. Costabel, V. J. Ervin and E. P. Stephan. On the convergence of collocation methods for Symm's integral equation on open curves . Math. Comp. 51 (1988) 167-179. MR 942148.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Jean-Paul Berrut and Manfred R. Trummer. Equivalence of Nystr\"om's method and Fourier methods for the numerical solution of Fredholm integral equations . Math. Comp. 48 (1987) 617-623. MR 878694.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] W. McLean. A spectral Galerkin method for a boundary integral equation . Math. Comp. 47 (1986) 597-607. MR 856705.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] I. H. Sloan and A. Spence. Integral equations on the half-line: a modified finite-section approximation . Math. Comp. 47 (1986) 589-595. MR 856704.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] E. A. McIntyre. Boundary integral solutions of the heat equation . Math. Comp. 46 (1986) 71--79, S1--S14. MR 815832.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] P. J. van der Houwen and H. J. J. te Riele. Supplement to: ``Linear multistep methods for Volterra integral and integro-differential equations'' . Math. Comp. 45 (1985) S21-S28. MR 804952.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Heinz W. Engl and Andreas Neubauer. An improved version of Marti's method for solving ill-posed linear integral equations . Math. Comp. 45 (1985) 405-416. MR 804932.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] P. J. van der Houwen and H. J. J. te Riele. Linear multistep methods for Volterra integral and integro-differential equations . Math. Comp. 45 (1985) 439-461. MR 804934.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Ch. Lubich. Fractional linear multistep methods for Abel-Volterra integral equations of the second kind . Math. Comp. 45 (1985) 463-469. MR 804935.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Hermann Brunner. Implicit Runge-Kutta methods of optimal order for Volterra integro-differential equations . Math. Comp. 42 (1984) 95-109. MR 725986.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] N. I. Ioakimidis. Further convergence results for the weighted Galerkin method of numerical solution of Cauchy-type singular integral equations . Math. Comp. 41 (1983) 79-85. MR 701625.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] C. J. Gladwin. On optimal integration methods for Volterra integral equations of the first kind . Math. Comp. 39 (1982) 511-518. MR 669643.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Ivan G. Graham. Galerkin methods for second kind integral equations with singularities . Math. Comp. 39 (1982) 519-533. MR 669644.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] P. W. Hemker and H. Schippers. Multiple grid methods for the solution of Fredholm integral equations of the second kind . Math. Comp. 36 (1981) 215-232. MR 595054.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] M. Djaoua. A method of calculation of lifting flows around $2$-dimensional corner-shaped bodies . Math. Comp. 36 (1981) 405-425. MR 606504.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1